# SDR ASAA2022020937391

- Difficulty date: February 9, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,706 hours, 14,171 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON OVERHEAD PANEL ILLUMINATED UPON TOUCHDOWN. GROUNDED - YES. P5-13 ELEC PANEL BITE SHOWS BAT CHGR INOP 1. REF B737-800 FIM 24-31 TASK 829, BOTH BAT CHGR BITE INDICATIONS ARE GOOD.
